MAUDE Adverse Event Report: WRIGHTS LANE: SYNTHES USA PRODUCTS LLC T-HANDLE T25 STARDRIVE SHAFT F/MATRIX-LONG; SCREWDRIVERS

WRIGHTS LANE: SYNTHES USA PRODUCTS LLC T-HANDLE T25 STARDRIVE SHAFT F/MATRIX-LONG; SCREWDRIVERS
Catalog Number 03.632.074
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient involvement.Date of event: it is unknown when the event occurred.Device is an instrument and is not implanted/explanted.Product investigation is not yet completed; no conclusion could be drawn.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that upon routine inspection of field equipment two t-handles were found with the green handle becoming loose/un-threading from the metal shaft.No patient involvement.This complaint involves two (2) devices.This report is for a t-handle.This report is 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.The returned driver was examined and the complaint condition was unable to be confirmed as the handle/device shaft connection was found to be secure with no signs of loosening.As the complaint condition was unable to be replicated or confirmed and no defects or deficiencies were identified with the returned device which may have contributed to the complaint condition, the complaint related to this device is unconfirmed.

Brand Name
T-HANDLE T25 STARDRIVE SHAFT F/MATRIX-LONG
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE: SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7168630
Report Number2939274-2018-50089
Device Sequence Number1823650
Product Code HXX
UDI-Device Identifier10705034719184
UDI-Public(01)10705034719184(10)7901815
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.632.074
Device Lot Number7901815
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2018
Initial Date Received by Manufacturer 12/06/2017
Supplement Date Received by Manufacturer12/06/2017
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date01/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1